# SDR PCAA0208087

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- Aircraft time: 29,976 hours, 33,866 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 8Z6069161
- Part serial: NA
- Condition: Leaking
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ROC-DCA FLIGHT#3950. CREW REPORTED THAT THEY HAD INDICATION THAT #2 HYDRAULIC SYSTEM HAD LOST ALL FLUID. EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND HYDRAULIC LINE BY FLAP MOTOR LEAKING. LINE REPLACED WITH AN INTERIM FLEX LINE. #2 ENGINE DRIVEN HYDRAULIC PUMP REPLACED. GROUND RUN OF ENGINE REVEALED NO LEAKS, OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVECE.
